# SDR AALA202309216225

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N876AL
- Make and model: Boeing 787-8
- Aircraft serial: 65996
- Aircraft time: 4,349 hours, 600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT SEAT FLASHLIGHT FLASHES RED. REMOVED AND REPLACED L1 FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY. PER AMM 25-64-00. FUNCTIONAL CHECKS GOOD.
